MAUDE Adverse Event Report: ON-X LIFE TECHNOLOGIES, INC. ON-X AORTIC VALVE UNKNOWN CONFIGURATION; HEART-VALVE, MECHANICAL

ON-X LIFE TECHNOLOGIES, INC. ON-X AORTIC VALVE UNKNOWN CONFIGURATION; HEART-VALVE, MECHANICAL
Model Number ONXANE-21
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Anemia (1706)
Type of Reportable Event Serious Injury
Event or Problem Description
According to the initial report, "i received a call today from a surgeon at [hospital] stating a patient is having hemolysis and he (the patient) thinks it¿s because of the on-x heart valve." additional information was provided: 1.Product code and serial number of the valve? prosthesis installed: item: valve, implant sterility checked (y/n): yes, sterility expiration date: jan 17, 2024, rn verifier: [xxx], vendor: on-x life technologies, inc., model: onxane, lot number: none, serial number: (b)(4), sterile resp: manufacturer, size: 21mm.2.Initial date of surgery? (b)(6) 2018.3.Reason for implantation of valve? severe aortic insufficiency.4.Date the hemolysis was diagnosed? unknown.5.Action taken by surgeon to address the hemolysis? none.6.How is the patient currently doing? still getting periodic iron transfusions.7.Are operative notes available for review? no additional information forthcoming.

Brand Name
ON-X AORTIC VALVE UNKNOWN CONFIGURATION
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ON-X LIFE TECHNOLOGIES, INC.
1300 e. anderson ln., bldg. b
austin TX 78752
MDR Report Key12307950
Report Number1649833-2021-00026
Device Sequence Number12012527
Product Code LWQ
UDI-Device Identifier00851788001655
UDI-Public00851788001655
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P000037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/17/2024
Device Model NumberONXANE-21
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/13/2021
Initial Report FDA Received Date08/11/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;